# SDR CNMA2021030001

- Difficulty date: March 15, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 91,347 hours, 14,223 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 852703
- Part serial: C19676
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR GROUND DISAGREE STATUS MESSAGE CORRECTIVE ACTION: R&R SENSOR S10598 PER SB76727A0160 AND ADJUSTED. OPS CK GOOD. TS IAW B767 FIM 3209 FAULT TREE 810 REPLACE RELAYS K199 & K293 IAW SB 76727 A0160
